Improved discretization error estimates for first-order system least squares

Beitrag in einer Fachzeitschrift
(Report)


Details zur Publikation

Autorinnen und Autoren: Pflaum C, McCormick S, Manteuffel T
Zeitschrift: Journal of Numerical Mathematics
Verlag: Walter de Gruyter
Jahr der Veröffentlichung: 2003
Band: 11
Heftnummer: 2
Seitenbereich: 163-177
ISSN: 1570-2820


Abstract


We study the discretization accuracy for first-order system least squares (FOSLS) applied to Poisson's equation as a model problem. The FOSLS formulation is based on an H1 elliptic bilinear form ℱ. Since the order of convergence of the discretization in the L2 and H1 norms depends on the regularity of ℱ, we examine this property in detail. We then use these results together with an Aubin-Nitsche bound to develop improved discretization error estimates.



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Pflaum, Christoph Prof. Dr.
Professur für Informatik (Numerische Simulation mit Höchstleistungsrechnern)


Zitierweisen

APA:
Pflaum, C., McCormick, S., & Manteuffel, T. (2003). Improved discretization error estimates for first-order system least squares. Journal of Numerical Mathematics, 11(2), 163-177. https://dx.doi.org/10.1163/156939503766614153

MLA:
Pflaum, Christoph, Steve McCormick, and Tom Manteuffel. "Improved discretization error estimates for first-order system least squares." Journal of Numerical Mathematics 11.2 (2003): 163-177.

BibTeX: 

Zuletzt aktualisiert 2018-08-08 um 03:00